Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 211, NWS Omaha, NE

September 6, 2015Cass County, Otoe County, Nebraska; Fremont County, Iowa

NWS Omaha, NE issued this severe thunderstorm warning at Sep 6, 2015, 10:05 PM CDT for Cass County, Otoe County, Nebraska; Fremont County, Iowa. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Sep 6, 2015, 10:05 PM CDT (03:05 UTC)
Expired
Sep 6, 2015, 10:45 PM CDT
In force
40 min
Issued by
NWS Omaha, NE
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Fremont County, IA, Cass County, NE, Otoe County, NE

The radar

The Omaha radar (KOAX), 70 km from the middle of the area, began a volume at 03:06 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Sep 6, 6:02 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 3.1 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1563 J/kg
Mixed-layer CIN
-79 J/kg
Mixed-layer LCL
1693 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
254 m²/s²
Significant tornado parameter
0.5
Supercell composite
21.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 6, 7:17 PM CDT, 2 hours 48 minutes earlier.

Area forecast discussion, Sep 6, 7:17 PM CDT, 2 hours 48 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
717 PM CDT SUN SEP 6 2015

.UPDATE...
ISSUED AT 720 PM CDT SUN SEP 6 2015

EXPANDED FLASH FLOOD WATCH AND NOW INCLUDES PARTS OF SERN NE.
LINCOLN AREA HAS HAD A GOOD AMOUNT OF RAIN...STORMS LIKELY TO
AFFECT THE FLASH FLOOD WATCH AREA THROUGH THE EVENING AND
POSSIBLY OVERNIGHT.

UPDATE ISSUED AT 620 PM CDT SUN SEP 6 2015

STORMS HAD DEVELOPED NEAR PRE-FRONTAL TROUGH AS AROUND 6 PM. THE
COVERAGE MAY INCREASE AS COLD FRONT AND TROUGH MERGE. VERY HIGH
MOISTURE CONTENT ALSO FAVORABLE FOR HEAVY RAIN AND MENTIONED IN
EARLIER AFD. SOME POTENTIAL FOR WET MICROBURSTS AS WELL.

&&

.SHORT TERM...(TONIGHT THROUGH WEDNESDAY)
ISSUED AT 306 PM CDT SUN SEP 6 2015

MODELS ARE IN VERY GOOD AGREEMENT NECESSARY INGREDIENTS ARE COMING
TOGETHER FOR A SIGNIFICANT RAINFALL EVENING BEGINNING TONIGHT.
IMPRESSIVE GULF MOISTURE ADVECTION IS PROGGED TO TAKE PLACE IN
ADVANCE OF A COLD FRONT PUSHING INTO THE CWA. CONSIDERABLE MOISTURE
POOLING ALONG THE BNDRY IS EXPECTED RESULTING IN PWS APPROACHING
2.5"/KI VALUES OF 40. SFC BNDRY EVENTUALLY STALLS OUT THEN ON MONDAY
MORNING...EXTENDING FROM THE WRN GREAT LAKES REGION TO WRN KS.

FACTORS FAVORING AN EXCESSIVE RAINFALL EVEN INCLUDE CORFIDI
VECTORS LESS THAN 10KT WITHIN AREA WHERE MAX OMEGA WILL BE
COINCIDENT TO HIGH DEGREE OF PCPN EFFICIENCY IN WAY OF DEEP WARM
CLOUD LYR/LLVL MOISTURE CONVERGENCE. AND WITH PROLONGED PERIODS OF
FORCING VIA MOIST 310K UPGLIDE IT IS QUITE PROBABLE AMOUNTS
RANGING FROM 2-4 INCHES WILL BE REALIZED OVER SWRN IA...THUS
EXCEEDING CURRENT FLASH FLOOD GUIDANCE WITHIN CURRENT FLASH FLOOD
WATCH OUTLINE. MODELS IN AGREEMENT SHOWING THE SFC BNDRY/PCPN
ACTIVITY EVENTUALLY PUSHING SOUTHWARD OF THE CWA THEN SOMETIME
EARLY WED MORNING.

A NOTICEABLE COOL DOWN IS EXPECTED TUES/WED. AND WITH MET/MAV MAX
TEMPS LOOKING REASONABLE...WILL GO WITH AFTN HIGHS IN THE UPPER
70S/LOW 80S.

.LONG TERM...(WEDNESDAY NIGHT THROUGH SUNDAY)
ISSUED AT 306 PM CDT SUN SEP 6 2015

NW FLOW ALOFT WILL TRANSLATE TO SLIGHTLY BELOW NORMAL TEMPS
HEADING INTO NEXT WEEKEND WITH AFTN HIGHS TOPPING OUT IN THE
LOW/MID 70S. OTHERWISE SMALL CHANCES FOR PCPN OCCURRING WED NIGHT
AND THEN AGAIN FRIDAY NIGHT IN ASSOCIATION WITH COMBINATION OF
LLVL THETA-E ADV AND LOW/MID LYR AGEOSTROPHIC FORCING WITH
MOISTURE RETURN RIDING UP ALONG THE HIGH PLAINS. GOING POPS LOOK
REASONABLE SO NOT MAJOR CHANGES PLANNED.

&&

.AVIATION...(00Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 620 PM CDT SUN SEP 6 2015

TSRA IN THE KLNK AREA AT TAF ISSUANCE TIME HAVE SOME SEVERE
POTENTIAL BUT STRONGEST RADAR RETURNS HAVE BEEN SOUTH OF THE
AIRPORT. KLNK AND KOMA WILL HAVE TSRA POTENTIAL THROUGH THE
EVENING. CDFNT WILL SWITCH WINDS TO N/NW AFTER PASSAGE. THERE
IS SOME POTENTIAL FOR LOW CLOUDS AND FOG LATE TONIGHT INTO
MONDAY MORNING. UNCERTAINTY ON HOW EXTENSIVE THESE WILL BE AND
WILL TRY TO FINE TO IN LATER TAFS.

&&

.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR NEZ066>068-089>093.

IA...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR IAZ056-069-079-080-
     090-091.

&&

UPDATE...MILLER
SHORT TERM...DEE
LONG TERM...DEE
AVIATION...MILLER
Hazardous weather outlook, Sep 6, 6:45 PM CDT, 3 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
645 PM CDT SUN SEP 6 2015

IAZ043-NEZ011-012-015>018-030>034-042>045-050-065-071345-
MONONA-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-
STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SEWARD-
645 PM CDT SUN SEP 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST
NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

THERE IS SOME POTENTIAL FOR THUNDERSTORMS THIS EVENING...BUT
CHANCES ARE HIGHER FARTHER TO THE SOUTHEAST.

ADDITIONAL THUNDERSTORMS MAY OCCUR MONDAY AFTERNOON WITH STRONG
TO SEVERE STORMS POSSIBLE...ALONG WITH LOCALIZED HEAVY RAIN.

A COLD FRONT WILL BE STALLED OVER SOUTHEAST NEBRASKA AND SOUTHWEST
IOWA MONDAY...WITH MOISTURE POOLED ALONG THE FRONT. ANOTHER UPPER
LEVEL WEATHER DISTURBANCE SHOULD PROMOTE THUNDERSTORM DEVELOPMENT
IN THE AFTERNOON AND EVENING. SOME SEVERE STORMS WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY NIGHT THROUGH SATURDAY

THUNDERSTORMS SHOULD CONTINUE MONDAY NIGHT WITH HEAVY RAIN POSSIBLE
MAINLY FOR PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. A FEW
STORMS MAY LINGER INTO TUESDAY. THE NEXT CHANCE FOR THUNDERSTORMS
WILL BE WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THIS EVENING BUT MAY BE NEEDED
MONDAY.

IAZ055-056-069-079-080-090-091-NEZ051>053-066>068-078-088>093-
071345-
HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT-PAGE-
SAUNDERS-DOUGLAS-SARPY-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-
JOHNSON-NEMAHA-PAWNEE-RICHARDSON-
645 PM CDT SUN SEP 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...
EAST CENTRAL NEBRASKA AND SOUTHEAST NEBRASKA.

.DAY ONE...TONIGHT AND MONDAY

THUNDERSTORMS WILL BE SCATTERED ACROSS SOUTHEAST NEBRASKA AND
SOUTHWEST IOWA THIS EVENING. A SEVERE THUNDERSTORM WATCH HAS BEEN
ISSUED. THE HIGHEST POTENTIAL IS SOUTHEAST OF A LINE FROM SEWARD
TO FREMONT AND HARLAN. MODERATE INSTABILITY...ABUNDANT MOISTURE
AND SUFFICIENT SHEAR SUGGEST THE POTENTIAL FOR DAMAGING WINDS...
HEAVY RAIN AND LARGE HAIL.

A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY MORNING FOR PARTS
OF SOUTHWEST IOWA. AREAS THAT RECEIVE SEVERAL PERIODS OF HEAVY
RAIN THROUGH TONIGHT COULD SEE FLASH FLOODING.

ADDITIONAL THUNDERSTORMS MAY OCCUR MONDAY AFTERNOON WITH STRONG
TO SEVERE STORMS POSSIBLE...ALONG WITH LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS SHOULD CONTINUE MONDAY NIGHT WITH HEAVY RAIN POSSIBLE
FOR PARTS OF SOUTHEAST NEBRASKA AND SOUTHWEST IOWA. A FEW STORMS
MAY LINGER INTO TUESDAY. THE NEXT CHANCE FOR THUNDERSTORMS WILL BE
WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS PLEASE PASS ALONG ANY REPORTS OF SEVERE WEATHER THIS
EVENING. SPOTTER ACTIVATION COULD BE NEEDED MONDAY.

In the hours before

Special weather statement, Sep 6, 8:28 PM CDT, 1 hour 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
828 PM CDT SUN SEP 6 2015

NEZ044-045-070215-
DODGE NE-WASHINGTON NE-
828 PM CDT SUN SEP 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN DODGE AND WASHINGTON
COUNTIES UNTIL 915 PM CDT...

AT 828 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR KENNARD...OR 21 MILES NORTHWEST OF OMAHA...MOVING NORTHEAST AT
30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLAIR...ARLINGTON...KENNARD AND HERMAN.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 30 IN NEBRASKA BETWEEN MILE MARKERS 432 AND 450.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 114 AND 126.

LAT...LON 4140 9639 4168 9644 4168 9615 4142 9606
TIME...MOT...LOC 0128Z 222DEG 45KT 4152 9625

ZAPOTOCNY
Special weather statement, Sep 6, 8:44 PM CDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
844 PM CDT SUN SEP 6 2015

IAZ090-NEZ067-068-091-070230-
FREMONT IA-NEMAHA NE-CASS NE-OTOE NE-
844 PM CDT SUN SEP 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN PAGE...FREMONT...
SOUTHEASTERN CASS...NORTHERN NEMAHA AND EASTERN OTOE COUNTIES UNTIL
930 PM CDT...

AT 844 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
NEBRASKA CITY...OR 25 MILES NORTHWEST OF TARKIO...MOVING EAST AT 40
MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
NEBRASKA CITY...SHENANDOAH...HAMBURG...SIDNEY...PERU...FARRAGUT...
RIVERTON...UNION...TALMAGE...NEHAWKA...LORTON...TABOR...THURMAN...
DUNBAR...RANDOLPH...BROCK...IMOGENE...JULIAN...CAMP CATRON AND
WAUBONSIE STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 2 IN NEBRASKA BETWEEN MILE MARKERS 496 AND 508.
 HIGHWAY 59 IN IOWA BETWEEN MILE MARKERS 1 AND 10.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 31 AND 59.
 INTERSTATE 29 BETWEEN MILE MARKERS 1 AND 24.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHWESTERN IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4058 9577 4053 9577 4052 9575 4053 9570
      4056 9569 4056 9567 4054 9565 4052 9566
      4051 9570 4050 9568 4047 9570 4046 9568
      4046 9565 4043 9564 4042 9606 4089 9604
      4089 9539 4058 9538
TIME...MOT...LOC 0144Z 266DEG 34KT 4060 9581

ZAPOTOCNY
Special weather statement, Sep 6, 8:53 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
853 PM CDT SUN SEP 6 2015

IAZ043-055-NEZ034-045-070245-
HARRISON IA-MONONA IA-WASHINGTON NE-BURT NE-
853 PM CDT SUN SEP 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MONONA...HARRISON...
NORTH CENTRAL WASHINGTON AND SOUTHEASTERN BURT COUNTIES UNTIL 945 PM
CDT...

AT 853 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MONDAMIN...OR 30 MILES NORTH OF OMAHA...MOVING NORTHEAST AT 40 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BLAIR...TEKAMAH...LOGAN...MONDAMIN...UTE...MODALE...PISGAH...
MOORHEAD...WOODBINE...DUNLAP...HERMAN...BLENCOE...MAGNOLIA...
SOLDIER...LITTLE SIOUX...PREPARATION CANYON STATE PARK...LITTLE SIOUX
SCOUT RANCH...PELICAN POINT STATE RECREATION AREA...SCHABEN PARK AND
WILLOW LAKE RECREATION AREA.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 30 IN NEBRASKA NEAR MILE MARKER 450.
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 117 AND 138.
 INTERSTATE 29 BETWEEN MILE MARKERS 79 AND 105.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHWESTERN IOWA.

LAT...LON 4168 9563 4151 9623 4187 9631 4207 9567
      4186 9567 4186 9560
TIME...MOT...LOC 0153Z 231DEG 49KT 4171 9610

ZAPOTOCNY
Special weather statement, Sep 6, 9:22 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
922 PM CDT SUN SEP 6 2015

IAZ079-090-NEZ067-070300-
FREMONT IA-MILLS IA-CASS NE-
922 PM CDT SUN SEP 6 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN MILLS...WEST CENTRAL
FREMONT AND CASS COUNTIES UNTIL 1000 PM CDT...

AT 921 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
ELMWOOD...OR 22 MILES EAST OF LINCOLN...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
PLATTSMOUTH...LOUISVILLE...WEEPING WATER...ELMWOOD...GREENWOOD...
MURRAY...AVOCA...MURDOCK...UNION...NEHAWKA...EAGLE...MANLEY...ALVO
AND PLATTE RIVER STATE PARK.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 75 IN NEBRASKA BETWEEN MILE MARKERS 59 AND 73.
 INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 415 AND 420.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR
SOUTHWESTERN IOWA AND SOUTHEASTERN NEBRASKA.

LAT...LON 4079 9646 4098 9646 4099 9620 4103 9587
      4079 9583
TIME...MOT...LOC 0221Z 252DEG 25KT 4087 9626

ZAPOTOCNY
Local storm report, Sep 6, 9:46 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
946 PM CDT SUN SEP 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     TSTM WND GST     WEEPING WATER           40.87N 96.14W
09/06/2015  E65 MPH          CASS               NE   TRAINED SPOTTER

&&

NWS OMAHA/VALLEY NE
IRIS SYSTEM
Local storm report, Sep 6, 9:55 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
955 PM CDT SUN SEP 6 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0935 PM     TSTM WND DMG     2 S WEEPING WATER       40.85N 96.14W
09/06/2015                   CASS               NE   TRAINED SPOTTER

            TREE BRANCHES BLOWN DOWN.

&&

NWS OMAHA/VALLEY NE
IRIS SYSTEM

The office that day

Everything else NWS Omaha, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 6, 7:00 PM CDTAreal Flood AdvisoryOAXLancaster3 hr
Sep 6, 7:02 PM CDTSpecial Weather StatementOAXSaline43 min
Sep 6, 7:14 PM CDTSevere Thunderstorm WarningOAXCass, Lancaster, Otoe46 min
Sep 6, 7:30 PM CDTSevere Thunderstorm WarningOAXGage, Lancaster, Saline30 min
Sep 6, 7:34 PM CDTAreal Flood AdvisoryOAXCass, Otoe3 hr
Sep 6, 8:00 PM CDTSpecial Weather StatementOAXCass, Lancaster, Otoe45 min
Sep 6, 8:28 PM CDTSpecial Weather StatementOAXWashington47 min
Sep 6, 8:53 PM CDTSpecial Weather StatementOAXWashington52 min
Sep 6, 9:22 PM CDTSpecial Weather StatementOAXCass38 min
Sep 6, 9:24 PM CDTSevere Thunderstorm WarningOAXCass51 min
Sep 6, 9:47 PM CDTSevere Thunderstorm WarningOAXOtoe28 min
Sep 6, 11:27 PM CDTSpecial Weather StatementOAXCass48 min
Sep 7, 4:19 AM CDTFlash Flood WatchOAXCass, Douglas, Gage, Jefferson, Johnson, Lancaster and 6 more22 hr
Sep 7, 2:56 PM CDTSevere Thunderstorm WarningOAXJefferson, Saline64 min
Sep 7, 3:10 PM CDTTornado WarningOAXJefferson35 min
Sep 7, 3:42 PM CDTTornado WarningOAXGage, Jefferson33 min
Sep 7, 3:55 PM CDTSevere Thunderstorm WarningOAXGage, Jefferson65 min
Sep 7, 4:14 PM CDTTornado WarningOAXGage16 min
Sep 7, 4:45 PM CDTSevere Thunderstorm WarningOAXGage, Pawnee37 min
Sep 7, 6:58 PM CDTSpecial Weather StatementOAXOtoe47 min
Sep 6, 8:44 PM CDTSpecial Weather StatementOAXFremont46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.